On a theorem stated by Eckart and Young. (English) Zbl 0145.25104

Full Text: DOI


[1] Courant, R. and Hilbert, D.Methoden der Mathematischen Physik. Berlin: Julius Springer, 1924.
[2] Eckart, C. and Young, G. The approximation of one matrix by another of lower rank.Psychometrika, 1936,1, 211–218. · JFM 62.1075.02
[3] Horst, P.Matrix algebra for social scientists. New York: Holt, Rinehart and Winston, Inc., 1963. · Zbl 0121.26103
[4] Keller, J. B. Factorization of matrices by least squares.Biometrika, 1962,49, 239–242. · Zbl 0106.34402
[5] MacDuffee, C. C.The theory of matrices. (Corrected reprint of first edition.) New York: Chelsea Publishing Co., 1946.
[6] Sylvester, J. J. On the reduction of a bilinear quantic of thenth order to the form of a sum ofn products by a double orthogonal substitution.Messenger of Mathematics, 1890,19, 42–46.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.